# SDR DALA2025040102414

- Difficulty date: March 30, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 46,683 hours, 17,565 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0886015) CORROSION ON FLOOR BEAM UPPER CHORD FASTENER HOLES AT STA 986, BETWEEN RBL 29 AND RBL 44, WL 208. REPAIRED DAMAGE FLOOR BEAM UPPER CHORD AT STA 986.5 BETWEEN RBL 50 TO LBL 7.93 PER B737-800 SRM 53-70-51-2R REPAIR 4.
